Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Localisation homotopique et tour de Taylor pour une catégorie abélienne


Author: Olivier Renaudin
Journal: Trans. Amer. Math. Soc. 354 (2002), 75-89
MSC (2000): Primary 18E35, 18G55
Published electronically: August 21, 2001
MathSciNet review: 1859026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On indique comment une sous-catégorie colocalisante d'une catégorie abélienne induit une localisation dans la catégorie dérivé. Ceci permet une nouvelle construction de la tour de Taylor d'un foncteur à valeur dans une catégorie de module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18E35, 18G55

Retrieve articles in all journals with MSC (2000): 18E35, 18G55


Additional Information

Olivier Renaudin
Affiliation: Department of Mathematics, Aarhus University, 8000 Aarhus C, Denmark
Email: renaudin@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02855-0
PII: S 0002-9947(01)02855-0
Received by editor(s): November 14, 2000
Published electronically: August 21, 2001
Article copyright: © Copyright 2001 American Mathematical Society